fluoridationfacts.com & fluoride.website
Feeling a little off-colour? Been hitting the Zantacs or Gaviscon recently? Nothing working? Perhaps the problem is not with your stomach, but what you put into it which then affects your intestines
Bacterial and Viral infections are one thing. But putting a chemical into your body which can then cause damage is another thing. No prizes for guessing the chemical (OK, it's fluoride). Even a very little can start to affect your intestinal tract. And the more you consume, the worse it gets.
Below are images from the gastro-intestinal tract. NB. Thanks to Professor (Dr) A K Susheela for the following scanning electron micrograph images and text.
Scanning electron micrograph of Gastro-intestinal mucosa of a normal healthy adult individual (control) showing:
Scanning electron micrograph of Gastro-intestinal mucosa of an individual suffering from "non-ulcer dyspeptic" complaints; consuming water contaminated with 1.2 ppm (mg/l) of Fluoride. Note: The columnar cell surfaces are exposed (naked) as:
Scanning electron micrograph of Gastro-intestinal mucosa of an individual suffering from non-ulcer dyspeptic complaints; consuming water with 3.2 ppm (mg/l) of Fluoride. Note: The columnar cell surfaces are exposed (naked) and appear:
Enough already said ... and seen? There's more to follow on the next few pages.